# SDR KBM2005F00143

- Difficulty date: July 1, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 200DCL28
- Part serial: 1192
- Condition: Precesses
- Location: Directional
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECTIONAL GYRO PRESSESES.  REMOVED AND REPLACED.  (K)
